# SDR DL757951681

- Difficulty date: April 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N609DL
- Make and model: Boeing 757232
- Aircraft serial: 22816
- System (JASC): 5751 · Ailerons
- Part: Weight
- Condition: Cracked
- Location: Rt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, THE LWR L/E AT THE O/B END OF THE I/B WEIGHT ON THE RT AILERON WAS FOUND CRACKED.  THIS WAS REPAIRED PER SRM 57-60-01.
